ArticleOriginal scientific text
Title
On varieties of left distributive left idempotent groupoids
Authors 1
Affiliations
- Charles University in Prague, KA MFF UK, Sokolovská 83, 18675 Praha, Czech Republic
Abstract
We describe a part of the lattice of subvarieties of left distributive left idempotent groupoids (i.e. those satisfying the identities x(yz) ≈ (xy)(xz) and (xx)y ≈ xy) modulo the lattice of subvarieties of left distributive idempotent groupoids. A free groupoid in a subvariety of LDLI groupoids satisfying an identity xⁿ ≈ x decomposes as the direct product of its largest idempotent factor and a cycle. Some properties of subdirectly ireducible LDLI groupoids are found.
Keywords
left distributivity, left idempotence, right zero band, LDLI groupoids, subdirectly irreducible, free groupoid, lattice of subvarieties
Bibliography
- G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
- S. Burris and H.P. Sankappanavar, A course in universal algebra, Springer, New York 1981 (and also the (electronic) Millennium Edition 1999).
- R. Fenn and C. Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992), 343-406.
- P. Jedlicka, On left distributive left idempotent groupoids, Comment. Math. Univ. Carolinae, to appear.
- T. Kepka, Non-idempotent left symmetric left distributive groupoids, Comment. Math. Univ. Carolinae 35 (1994), 181-186.
- J. Płonka, On k-cyclic groupoids, Math. Japon. 30 (1985), 371-382.
- B. Roszkowska, The lattice of varieties of symmetric idempotent entropic groupoids, Demonstratio Math. 20 (1987), 259-275.
- H. Ryder, The congruence structure of racks, Comm. Algebra 23 (1995), 4971-4989.
- D. Stanovský, Left distributive left quasigroups, PhD Thesis, Charles University in Prague, 2004, Available at http://www.karlin.mff.cuni.cz/~stanovsk/math/disert.pdf.